# SDR ASOA2012122102696

- Difficulty date: December 17, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 24,739 hours, 23,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING AT ROW 11D DAMAGED.  R & R EMERGENCY FLOOR TRACK LIGHTING AT ROW 11 D IAW AMM 33-51-01 OPS CHECK GOOD NO FURTHER DEFECTS NOTED AT THIS TIME.  SDR CLOSED.
